Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 11, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at May 26, 2020, 6:12 PM EDT for Miami-Dade County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2020, 6:12 PM EDT (22:12 UTC)
- Expired
- May 26, 2020, 9:12 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 15 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:53 PM EDT | FLASH FLOOD | 1 Se Kendale Lakes, FL | TRAINED SPOTTER REPORTED INTERSECTION AT SW 137TH AVE & SE 56TH ST EMPASSABLE DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
777
WGUS52 KMFL 262212
FFWMFL
FLC086-270215-
/O.NEW.KMFL.FF.W.0011.200526T2212Z-200527T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
612 PM EDT Tue May 26 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern and Central Miami-Dade County in southeastern Florida...
* Until 1015 PM EDT.
* At 611 PM EDT, Doppler radar indicated training thunderstorms
producing heavy rain across the warned area. Up to two inches of
rain have already fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Miami, Hialeah, Miramar, Coral Gables and South Miami.
Additional rainfall amounts of 2 to 3 inches are expected with the
training thunderstorms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2557 8043 2558 8059 2596 8040 2596 8026
2578 8037 2578 8024
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN THE NEX COUPLE OF HOURS
$$
BAXTER2 follow-up statements
748
WGUS72 KMFL 262332
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
732 PM EDT Tue May 26 2020
FLC086-270215-
/O.CON.KMFL.FF.W.0011.000000T0000Z-200527T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
732 PM EDT Tue May 26 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHERN MIAMI-DADE COUNTY...
At 729 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. 2 to 3 inches of rain has already
fallen. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Miami, Hialeah, Miramar, Coral Gables and South Miami.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2557 8043 2558 8059 2596 8040 2596 8026
2578 8037 2578 8024
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
HVN770
WGUS72 KMFL 270112 RRA
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
912 PM EDT Tue May 26 2020
FLC086-270122-
/O.CAN.KMFL.FF.W.0011.000000T0000Z-200527T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
912 PM EDT Tue May 26 2020
...THE FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE COUNTY IS
CANCELLED...
The heavy rain has ended but flooding is still ongoing. Therefore,
the Flash Flood Warning has been replaced with a Flood Warning.
Please continue to heed any remaining road closures.
LAT...LON 2557 8043 2558 8059 2596 8040 2596 8026
2578 8037 2578 8024
$$
BAXTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:44 PM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 26, 3:44 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Miami FL
344 PM EDT Tue May 26 2020
.Short Term...
A negatively tilted trough now located across the Gulf of Mexico
will lift north and dampen as weak geopotential height rises
gradually encompass the region. Low-level troughing now evident
across central Florida will gradually shift away to the north as
Atlantic ridging noses in from the east. This will keep the low-
level winds southerly for today before shifting more SSE on
Wednesday. Some drying is noted aloft as compared with the previous
24 hours, and cooling at 500 mb is anticipated by this afternoon.
This will allow for some steepening of mid-level lapse rates to
occur. Plentiful low-level moisture is still available as evidenced
by the 26.12z MFL sounding, which had a precipitable water value of
1.84 inches. This reservoir of moisture should be readily available
for tapping into by convection today before it decreases on
Wednesday. Warm cloud depths have decreased somewhat from yesterday,
but should be in the 10-12 kft range by this afternoon. This points
towards efficient warm rain processes within convection today, with
the combined low-level forcings of sea breezes and nearby troughing
contributing to convective initiation. Given southerly surface winds
and southwesterly steering flow the greatest shower and thunderstorm
coverage should occur over the east coast metro areas this
afternoon. Unfortunately this is the area most suceptible to
hydrological issues, given 48 hour rain totals in the 3 to 7 inch
range with isolated higher amounts. Decent saturation is still
noted via the MRMS QPE-Crest Soil Moisture Analysis, which shows
several pockets of soil moisture exceeding 50 percent (notable
considering our fairly sandy and well draining soil types). This
suggests that runoff from impervious surfaces may be impeded today
given the slower absorption anticipated by natural ground cover.
As for QPF, comparing the synoptic and mesoscale models suggests
areal averages of 0.5 to 1 inches for the east coast metro and
coastal areas, with isolated amounts exceeding 3 inches possible.
This is in line with the high end (90th percentile) amounts
suggested by our Probabilistic QPF Forecast, which is meant to
represent a potential reasonable worse case scenario. Therefore
wouldn't be surprised if additional flood advisories or warnings
are needed this afternoon given the projected rainfall and
sensitivity of these areas to additional rainfall. Given
sufficient precipitation loading, a few stronger wind gusts are
possible today as well in any taller thunderstorm cores. The
cooler temperatures aloft suggest that lightning activity may be
a little more widespread today as well. High temperatures today
should be in the 80s given the more widespread clouds and rain,
warming into the upper 80s to lower 90s by Wednesday.
.Long Term...
A mid to upper level low will weaken over the Central United
States late this week into this weekend, as high pressure builds
into the Florida Peninsula from the Western Atlantic waters. This
will allow for a easterly wind flow over South Florida late this
week leading to more of a typical summer weather pattern with late
night/morning shower and thunderstorm activity eastern areas
shifting to the interior and west coast metro areas in the
afternoon and evening hours.
An mid to upper level low is forecast by the long range models to
move southward from Canada into the Northern Atlantic waters early
next week which will weaken the high over the Western Atlantic
Waters. This should allow for a weak back door cold front to work
southward and into South Florida before stalling out. At the same
time, the long range models are trying to show lower pressures
over the Western Caribbean and Bay of Campeche which will allow
for the pressure gradient to tighten over South Florida leading to
a breezy northeast wind flow. POPs will also remain in the
scattered range for early next week with the highest chances over
the interior and west coast metro areas.
&&
.Marine...
A transition to a more summer-like pattern is expected over the next
day or so with the usual afternoon showers and thunderstorms.
Otherwise, generally benign marine conditions are expected.
&&
.Aviation...
Scattered showers and storms will continue for the interior and
east coast areas this afternoon. Impacts to the terminals are
possible with sub-VFR conditions and strong gusty winds. Storms
should diminish this evening, with less widespread rain coverage
tomorrow. Southerly winds today become more SSE on Wednesday.
&&
.Beach Forecast...
A high risk of rip currents is forecast for the East Coast today due
to breezy onshore winds.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 74 87 76 86 / 40 50 20 40
Fort Lauderdale 77 87 78 86 / 50 50 20 30
Miami 77 88 77 87 / 50 40 10 30
Naples 75 87 74 88 / 20 30 10 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ067-068-071>074-
168-172>174.
High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
173.
AM...None.
GM...None.
&&
Short Term/Aviation/Marine/Beach Forecast...34/SPM
Long Term...54/BNBHazardous weather outlook, May 26, 10:34 AM EDT, 7 hours 38 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1034 AM EDT Tue May 26 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 270245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1034 AM EDT Tue May 26 2020 ...Flooding And A Few Strong Storms Possible East Coast... ...High Risk of Rip Currents for Atlantic Beaches... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered thunderstorms will be possible across the area this afternoon and evening. Wind: The stronger storms may produce wind gusts over 45 mph. Flooding: Torrential rainfall will be possible in the heaviest showers and thunderstorms, which could lead to flooding of poor drainage areas, small streams, creeks, and canals. A Flood Watch is in effect for Miami-Dade, Broward, and Palm Beach counties. Rip Currents: There is a high risk of rip currents along the Atlantic beaches. Waterspouts: There is a chance of waterspouts over the local waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Thunderstorms will be possible each afternoon with lightning, gusty winds, and locally heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 26, 4:49 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Miami FL
449 PM EDT Tue May 26 2020
FLZ067-068-071>074-168-172-173-262130-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
449 PM EDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 530 PM EDT...
* At 449 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from North
Lauderdale to 6 miles northwest of Miccosukee Resort. Movement was
northeast at 30 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
Coral Gables, Key Biscayne, South Miami and Lighthouse Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2566 8008 2553 8083 2633 8047 2634 8007
2574 8006
TIME...MOT...LOC 2049Z 243DEG 25KT 2623 8021 2581 8058
HVNSpecial weather statement, May 26, 5:25 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
525 PM EDT Tue May 26 2020
FLZ071>074-172-173-262215-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
525 PM EDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 615 PM EDT...
* At 525 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from North
Miami Beach to Intersection Krome And Kendall Drive. Movement was
northeast at 15 mph.
* Small hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Davie, Miami Beach, Plantation, Sunrise, Coral Gables, Key
Biscayne, South Miami, Surfside, Miami Gardens, Virginia Key,
Hallandale, Kendall, Weston and North Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2583 8004 2575 8006 2565 8012 2566 8073
2611 8049 2614 8004
TIME...MOT...LOC 2125Z 241DEG 11KT 2592 8018 2569 8049
HVNLocal storm report, May 26, 5:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FLASH FLOOD 3 SSE DORAL 25.80N 80.34W
05/26/2020 MIAMI-DADE FL PUBLIC
CARS STALLING OUT AT THE INTERSECTION OF NW 87TH AVE
AND NW 33TH STREET. ALSO NW 84TH STREET FLOODED BETWEEN
NW 27TH ST AND NW 33RD ST. KIDS CORNER CHILD DEVELOPMENT
CENTER REPORTED PARKING LOT FLOODED AND WATER APPROACH
THE BUILDING.
&&
EVENT NUMBER MFL2000121
BNBLocal storm report, May 26, 5:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM FLASH FLOOD 2 SSE MIAMI SHORES 25.84N 80.18W
05/26/2020 MIAMI-DADE FL NWS EMPLOYEE
THUNDERSTORM HEAVY RAIN AT NE 73RD ST AND BISCAYNE BLVD
WITH APPRX 6 INCHES ON ROADWAY, BEGINNING TO ENCROACH
UPON STRUCTURES.
&&
EVENT NUMBER MFL2000122
SILocal storm report, May 26, 6:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
607 PM EDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD MIAMI SHORES 25.86N 80.19W
05/26/2020 MIAMI-DADE FL BROADCAST MEDIA
CHANNEL 7 SHOWED VIDEO OF WATER UP TO DOORWAYS AND
POSSIBLY ENTERING BUILDINGS AT THE CORNER OF NE 95TH ST
AND NE 2ND AVE.
&&
EVENT NUMBER MFL2000123
SISpecial weather statement, May 26, 6:11 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Miami FL
611 PM EDT Tue May 26 2020
FLZ071>074-172-173-262315-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
611 PM EDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 715 PM EDT...
* At 611 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Gladeview
to near The Redland. Movement was northeast at 10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Coral Gables, Key Biscayne, South Miami, Surfside, Miami
Gardens, Virginia Key, Hallandale, Black Point, The Redland,
Kendall, North Miami, Doral and North Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2564 8008 2560 8013 2555 8010 2544 8018
2560 8078 2600 8051 2610 8005 2583 8004
TIME...MOT...LOC 2211Z 229DEG 11KT 2585 8024 2560 8052
HVNThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:10 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| May 25, 8:15 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 25, 8:26 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| May 25, 8:34 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| May 25, 8:40 PM EDT | Special Marine Warning | MFL | 95 min | |
| May 25, 8:47 PM EDT | Tornado Warning | MFL | Broward | 43 min |
| May 25, 8:51 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| May 25, 9:13 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 25, 9:22 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| May 25, 9:45 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 25, 10:31 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| May 25, 11:27 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| May 25, 11:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| May 25, 11:39 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 26, 12:14 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 5 hr |
| May 26, 1:43 AM EDT | Special Marine Warning | MFL | 2 hr | |
| May 26, 3:37 AM EDT | Special Marine Warning | MFL | 23 min | |
| May 26, 10:23 AM EDT | Special Marine Warning | MFL | 52 min | |
| May 26, 10:26 AM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 26, 1:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| May 26, 2:12 PM EDT | Special Weather Statement | MFL | Martin | 33 min |
| May 26, 2:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| May 26, 2:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| May 26, 3:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| May 26, 3:24 PM EDT | Special Marine Warning | MFL | 36 min | |
| May 26, 3:28 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| May 26, 3:44 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 26, 4:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 26, 4:07 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| May 26, 4:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 26, 4:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| May 26, 4:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| May 26, 4:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 26, 4:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| May 26, 4:49 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 41 min |
| May 26, 5:25 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| May 26, 5:28 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| May 26, 5:48 PM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| May 26, 6:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 26, 7:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| May 26, 7:15 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| May 26, 7:18 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 26, 7:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| May 26, 7:54 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 79 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.